# SDR DHL200071729D

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Pin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, RT. OUTER HORIZONTAL STAB HINGE PIN IS CORRODED AT THREADS AND ON SHOULDER.  REMOVED AND REPLACED HINGE PIN, PER B727 AD 84-21-05.  REF: N/R 4675.
